MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The recommendation from the firm is to perform surgical intervention to replace the potentially malfunctioning device, however the plan of care is not yet determined at the time of the inital reporting.While there are no reports of any life threatening or serious injury having occurred, the firm is choosing to file an mdr out of an abundance of caution with the patient choosing to continue to utilize the system, along with the recommendation for surgical intervention.This appears to be an isolated event and there is no indication of any other similar devices from nalu being implicated based on the initial investigation.
 
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2023 to treat upper leg pain.The implantable pulse generator (ipg) was placed in the lower back area with the leads targeting the t8-t10 area of the thoracic nerve.Approximately mid year in 2024 the patient was involved in an auto accident, resulting in an sacroiliac joint fusion.Initially after the auto accident the patient was experiencing very high levels of pain and was unable to use the nalu system.After the joint fusion, the patient's pain symptoms in that are were reported to be significantly reduced and the patient began to use the nalu system again in (b)(6) 2024 with good results.In (b)(6) 2025 the patient reported sensation described as sharp jolts at the location of the nalu ipg.The sensations were reported to be occurring several times throughout the day.Symptoms were reported to have started approximately (b)(6) 2025 despite running the same programs for the prior 6 months.Programming was adjusted to reduce threshold but patient was not getting adequate therapy from the new programming and elected to resume use of previous programs despite the jolting sensations.Imaging was performed and found no visual evidence of any system or component damage and no signs of migration.Impedance testing returned good results.Per the patient, there are no notable changes in activity levels and no reports of specific events that may have caused any damage to the implanted components.The patient is noted to have lost weight recently, although it is unknown if the weight change is relevant to the symptoms.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22768334
Report Number3015425075-2025-00252
Device Sequence Number9585508
Product Code GZB
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)220224(17)250224
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/24/2025
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown